# SDR VQMA202206240001

- Difficulty date: June 24, 2022
- Submitted: July 12, 2022
- Operation: Air carrier
- Aircraft: N975TX
- Make and model: Cessna 750
- Aircraft serial: 7500175
- Aircraft time: 17,973 hours, 10,863 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Attach Fitting
- Part number: 671013578
- Condition: Cracked
- Location: Zone 100
- Part time: 17,973 hours, 10,863 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

MOUNTAIN AVIATION (CRS#: VQMR053W) COMPLETED THE WING ATTACH FITTING INSPECTION REQUIRED BY TEXTRON SERVICE LETTER SL750-57-07 AND FOUND CRACKS IN THE LH FWD (PN: 6710135-7), AND RH FWD (PN: 6710135-8) AUX SPAR CARRY THROUGH FITTINGS.  THE WING ATTACH FITTING WERE REPLACED BY DEHAVILLAND AIRCRAFT TECHNICIAN TERRENCE BENBOW MCGREW JR (A&P#: 3268535) ON MOUNTAIN AVIATION WORK ORDER MTN-3083: REMOVED DAMAGE LH & RH FWD WING ATTACH FITTING PN: 6710135-7/8 SN: NA. INSTALLED NEW LH & RH FWD WING ATTACH FWD FITTING PN: 6710135-7/8 SN: NA WITH NEW FASTENER FROM SHOP SUPPLIES. REF CESSNA 750 SRM 51-40-00. NO OTHER DEFECTS NOTED AT THIS TIME.
